# SDR AALA201909129015

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 28,926 hours, 11,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L1 FWD ENTRY DOOR WILL NOT OPEN FROM OUTSIDE. ACCOMPLISHED L1 ENTRY DOOR OPERATIOAL CK, OPS CK NORMAL AND NO FAULTS NOTED IAW AMM 52-11-00.
